{"publication":"Electronic Journal of Probability","_id":"59188","doi":"10.1214/23-ejp1039","date_updated":"2025-03-31T07:20:11Z","year":"2023","volume":28,"title":"When does the chaos in the Curie-Weiss model stop to propagate?","issue":"none","type":"journal_article","publication_status":"published","date_created":"2025-03-31T07:15:02Z","citation":{"apa":"Jalowy, J., Kabluchko, Z., Löwe, M., & Marynych, A. (2023). When does the chaos in the Curie-Weiss model stop to propagate? Electronic Journal of Probability, 28(none). https://doi.org/10.1214/23-ejp1039","chicago":"Jalowy, Jonas, Zakhar Kabluchko, Matthias Löwe, and Alexander Marynych. “When Does the Chaos in the Curie-Weiss Model Stop to Propagate?” Electronic Journal of Probability 28, no. none (2023). https://doi.org/10.1214/23-ejp1039.","short":"J. Jalowy, Z. Kabluchko, M. Löwe, A. Marynych, Electronic Journal of Probability 28 (2023).","bibtex":"@article{Jalowy_Kabluchko_Löwe_Marynych_2023, title={When does the chaos in the Curie-Weiss model stop to propagate?}, volume={28}, DOI={10.1214/23-ejp1039}, number={none}, journal={Electronic Journal of Probability}, publisher={Institute of Mathematical Statistics}, author={Jalowy, Jonas and Kabluchko, Zakhar and Löwe, Matthias and Marynych, Alexander}, year={2023} }","ama":"Jalowy J, Kabluchko Z, Löwe M, Marynych A. When does the chaos in the Curie-Weiss model stop to propagate? Electronic Journal of Probability. 2023;28(none). doi:10.1214/23-ejp1039","ieee":"J. Jalowy, Z. Kabluchko, M. Löwe, and A. Marynych, “When does the chaos in the Curie-Weiss model stop to propagate?,” Electronic Journal of Probability, vol. 28, no. none, 2023, doi: 10.1214/23-ejp1039.","mla":"Jalowy, Jonas, et al. “When Does the Chaos in the Curie-Weiss Model Stop to Propagate?” Electronic Journal of Probability, vol. 28, no. none, Institute of Mathematical Statistics, 2023, doi:10.1214/23-ejp1039."},"status":"public","intvolume":" 28","author":[{"full_name":"Jalowy, Jonas","last_name":"Jalowy","first_name":"Jonas"},{"full_name":"Kabluchko, Zakhar","first_name":"Zakhar","last_name":"Kabluchko"},{"full_name":"Löwe, Matthias","last_name":"Löwe","first_name":"Matthias"},{"last_name":"Marynych","first_name":"Alexander","full_name":"Marynych, Alexander"}],"user_id":"113768","publisher":"Institute of Mathematical Statistics","publication_identifier":{"issn":["1083-6489"]}}